Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 23, NWS Buffalo, NY

March 7, 2010

NWS Buffalo, NY issued this small craft advisory at Mar 7, 2010, 3:24 PM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2010, 3:24 PM EST (20:24 UTC)
Expired
Mar 8, 2010, 7:00 PM EST
In force
28 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WHUS71 KBUF 072024
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
324 PM EST SUN MAR 7 2010

...BRISK WESTERLIES TONIGHT INTO MONDAY...

.WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PRODUCE WAVES
AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO TONIGHT AND MONDAY MORNING. WINDS AND WAVES WILL GRADUALLY
SUBSIDE LATER MONDAY.

LOZ044-045-080430-
/O.NEW.KBUF.SC.Y.0023.100307T2024Z-100308T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
324 PM EST SUN MAR 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. 

WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PRODUCE WAVES
AS HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO TONIGHT AND MONDAY MORNING. WINDS AND WAVES WILL GRADUALLY
SUBSIDE LATER MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM
4 follow-up statements
453 
WHUS71 KBUF 080238
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
938 PM EST SUN MAR 7 2010

...BRISK WESTERLIES TONIGHT INTO MONDAY...

.WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS
HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY
SUBSIDE MONDAY EVENING.

LOZ044-045-081045-
/O.EXT.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
938 PM EST SUN MAR 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST MONDAY. 

WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS
HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY
SUBSIDE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
371 
WHUS71 KBUF 080827
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
327 AM EST MON MAR 8 2010

LOZ044-045-081630-
/O.CON.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
327 AM EST MON MAR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS
HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY
SUBSIDE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
519 
WHUS71 KBUF 081506
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EST MON MAR 8 2010

LOZ044-045-082315-
/O.CON.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1006 AM EST MON MAR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS
HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO TONIGHT AND MONDAY. WINDS AND WAVES WILL GRADUALLY
SUBSIDE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM
872 
WHUS71 KBUF 082009
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
309 PM EST MON MAR 8 2010

LOZ044-045-090000-
/O.CON.KBUF.SC.Y.0023.000000T0000Z-100309T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
309 PM EST MON MAR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES AS
HIGH AS 5 FEET OVER THE CENTRAL AND EASTERN SECTIONS OF LAKE
ONTARIO INTO EARLY THIS EVENING. WINDS AND WAVES WILL SUBSIDE
LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 3:21 PM EST, 3 minutes earlier.

Area forecast discussion, Mar 7, 3:21 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
321 PM EST SUN MAR 7 2010

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL BRING MAINLY CLEAR
SKIES THIS EVENING AND TONIGHT. A WEAK COLD FRONT WILL GRAZE THE
NORTH COUNTRY WITH ONLY A FEW CLOUDS ON MONDAY AND MONDAY
NIGHT...THEN HIGH PRESSURE IS FORECAST TO BUILD BACK ACROSS THE AREA
TUESDAY AND WEDNESDAY AND CONTINUE THE PERIOD OF DRY WEATHER. LOW
PRESSURE DEVELOPING IN THE PLAINS STATES WILL MOVE EAST AND BRING A
CHANCE OF PRECIPITATION FOR THE LAST DAYS OF THE WORK WEEK THROUGH
THE WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
315 PM...BRIGHT AND BREEZY AFTERNOON ACROSS ALL OF FCST AREA...OUR
5TH CONSEC MOSTLY SUNNY DAY MAKING FOR A FINE CLOSE TO THE WEEKEND.
TEMPS HAVE REBOUNDED NICELY ACROSS MOST AREAS...WELL UP INTO 40S
WITH A FEW 50 DEG READINGS IN GEN VALLEY. ON THE OTHER HAND...IMMED
BUF AREA IS BEING SHORTCHANGED ONCE AGAIN BY LAKE ERIE...WITH BRISK
WSW WIND OFF THE ICEPACK KEEPING TEMPS IN MID AND UPPER 30S. EARLIER
PATCH OF SC MOVED EAST AND HAS DISSIPATED OVER CNTRL NY.

MORE OF THE SAME EXPECTED FOR THE NEXT 24 HOURS WITH MAINLY CLEAR
SKIES TONIGHT AND NEAR FULL SUNSHINE MONDAY. WITH 850/925 MB TEMPS
SIMILAR TO TODAY...ALONG WITH NEARLY IDENTICAL WIND FIELDS...SEE NO
REASON WHY TEMPS WONT MATCH TODAY'S AS WELL. MET/NAM APPEARS TO HAVE
BETTER HANDLE ON TEMPS THAN MAV...ESP IN BUF/ART AREAS WITH ONSHORE
FLOW.

MAIN QUESTION IS WHETHER WE WILL HAVE A REPEAT PERFORMANCE OF THE
SC DECK WHICH FORMED NEAR DAYBREAK THIS MORNING DOWNWIND OF THE
LAKES. WE DID HAVE A SHORT WAVE CROSSING AT THAT TIME THIS
MORNING...AS FOR MON AM...THERE WILL BE A WEAKENING BACK DOOR FRONT
SLIDING SOUTH ACROSS ST LAWR VALLEY AND WASHING OUT OVER ERN LK ONT
REGION BY MIDDAY. WILL HAVE SOME CLOUDINESS WITH THIS FEATURE BUT
NO POPS. THERE IS ALSO SOME RISK OF A LOW DECK FORMING OFF LK ERIE
IN BUF/IAG AREAS LATER TONIGHT INTO MON MORNING. LESS CONFIDENT OF
THIS SO JUST WENT WITH A SKY GRIDS OF 60 OR SO FOR THE 08-14Z TIME
FRAME FOR NOW. OTHERWISE LOOK FOR ANOTHER MOSTLY SUNNY DAY ON
MONDAY...BREEZY WITH TEMPS RANGING FROM MID 30S CITY OF BUF TO UPPER
40S/NR 50 WELL INLAND AS MARCH CONTINUES ITS LAMBLIKE WAYS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
BENIGN WEATHER WITH A LACK OF PRECIPITATION WILL CONTINUE THROUGH
MID WEEK.

A WEAK COLD FRONT WILL CROSS NORTHERN NEW YORK EARLY MONDAY AND THE
ASSOCIATED CLOUDINESS WILL LINGER INTO THE NIGHT. EXPECT THIS CLOUD
COVER TO HOLD OVERNIGHT TEMPS UP A BIT WITH LOWS IN THE LOWER 20S
ACROSS THE SOUTHERN TIER AND THE TUG HILL REGION RATHER THAN THE
TEENS WHICH WOULD BE EXPECTED WITH CLEAR SKIES. LOW WILL BE IN THE
MIDDLE TO UPPER 20S ELSEWHERE ACROSS THE FORECAST AREA.

A RIDGE ALOFT AND HIGH PRESSURE AT THE SURFACE WILL KEEP MAINLY
CLEAR SKIES ACROSS THE FORECAST AREA TUESDAY THROUGH WEDNESDAY. HIGH
TEMPS EACH DAY WILL RANGE FROM THE UPPER 30S TO NEAR 40 ACROSS THE
EASTERN LAKE ONTARIO REGION TO THE MIDDLE AND UPPER 40S ACROSS THE
REST OF THE FORECAST AREA. WINDS BECOME SOUTHERLY ON TUESDAY NIGHT
AND THIS WILL HELP TO KEEP OVERNIGHT TEMPS FROM FALLING MUCH LOWER
THAN THE LOWER 30S...ALTHOUGH THE TUG HILL REGION WILL SEE LOWS IN
THE LOWER TO MID 20S WITH LIGHT AND VARIABLE WINDS UNDER THE CENTER
OF THE SURFACE HIGH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ECMWF AND GFS ARE IN AGREEMENT WITH THE INCREASING CHANCE OF PRECIP
FOR WEDNESDAY NIGHT THROUGH SUNDAY.

WEDNESDAY NIGHT WILL HAVE AN INCREASING IN UPPER AND MID LEVEL
CLOUDINESS WELL IN ADVANCE OF THE DEEPENING PLAINS SYSTEM. OVERNIGHT
TEMPS WILL BE SIMILAR TO TUESDAY NIGHT WITH MAINLY LOWER 30S ACROSS
THE REGION BUT COOLER LOWER TO MID 20S EAST OF LAKE ONTARIO.

ON THURSDAY, ALL MOS MODEL OUTPUT IS SIMILAR IN BRINGING LOW CHANCE
POPS TO THE REGION FROM THE SOUTH AND SOUTHWEST AS THE UPPER RIDGE
SLIP EAST OF THE AREA AND MOISTURE IS FORCED NORTHWARD UNDER A MORE
DIFFLUENT PATTERN ALOFT. THE MILDER TEMPS WILL CONTINUE WITH HIGHS
IN THURSDAY IN THE UPPER 40S TO EVEN SPOTS OF 50 DEGREES OR MORE.
THURSDAY NIGHT SHOULD ALSO BE QUITE MILD WITH LOW TEMPS IN THE MID
TO UPPER 30S...THUS ANY PRECIP SHOULD REMAIN AS RAIN.

ON FRIDAY, WILL CONTINUE THE FORECAST MORE TOWARD THE ECMWF SOLUTION
WHICH HAS ONE LOW OVER ILLINOIS WITH ANOTHER ALONG THE PIEDMONT OF
THE CAROLINAS. WILL HAVE CHANCE POPS OVER THE ENTIRE FORECAST
ARE...HIGHER POPS ALONG THE SOUTHERN TIER. EXPECT HIGHS FRIDAY AGAIN
TO GET TO THE MID 40S ACROSS MUCH OF THE AREA.

FRIDAY NIGHT INTO SUNDAY, THE LARGE CLOSED UPPER LOW OVER THE LOWER
OHIO VALLEY MOVES TO THE VIRGINIAS AND SOUTHWEST PA BY SAT MORNING
WITH THE PIEDMONT LOW LIFTING INTO PENNSYLVANIA. PRECIP TYPE WILL BE
MAINLY RAIN ALTHOUGH THERE WILL BE A CHANCE OF SOME RAIN/SNOW MIXED
OVER THE TUG HILL REGION LATE FRIDAY NIGHT. THE UPPER LOW LIFTS
ACROSS THE NORTHEASTERN STATES ON SATURDAY NIGHT AND SUNDAY WITH
LINGER CHANCE POPS...THERE MAY BE A FEW SNOW SHOWERS LATE ON SUNDAY
AS 805MB TEMPS FALL BACK TO NEAR -4C...BUT LEFT IT AS RAIN SHOWERS
FOR NOW...TOO FAR OUT TO FINESSE THE FORECAST THAT MUCH.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL AT MOST TAF SITES THROUGH THIS FORECAST
CYCLE. EARLIER VFR STRATOCU DECK IN THE 5-6K FT LEVEL WILL
CONTINUE TO MIX OUT WITH MAINLY CLEAR SKIES BY 20Z.

MODEL POINT SOUNDING SUGGEST THAT THE LOW LEVEL RELATIVE HUMIDITY
WILL INCREASE AGAIN TONIGHT AS THE TEMPERATURES COOL AND MOISTURE
INCREASES WITH THE PERSISTENT SOUTHWEST FLOW ACROSS THE LAKES. THIS
MAY LEAD TO ANOTHER STRATUS DECK VCNTY KIAG/KBUF AND KART. THE
LATEST DATA ALSO SUGGESTS THAT THE MOISTURE WILL BE A LITTLE DEEPER
EAST OF LAKE ONTARIO AHEAD OF A WEAK BACKDOOR FRONT. BASED ON THIS
TREND...WILL INDICATE A POTENTIAL FOR MVFR CIGS AT KART FROM 06Z
TIL THE END OF THE TAF...AND FROM 09Z TO 15Z OR SO AT KBUF/KIAG.

OUTLOOK...
MONDAY THROUGH WEDNESDAY...VFR.
THURSDAY AND FRIDAY...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS.

&&

.MARINE...
BRISK WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH MOST OF THE
NIGHT AND INTO MONDAY AS WELL. CONDITIONS ARE MARGINAL FOR SMALL
CRAFTS...WITH WAVES OF 4 FEET OR SLIGHTLY HIGHER OVER CENTRAL AND
EASTERN LK ONTARIO THROUGH MIDDAY MONDAY. IT IS MARGINAL...BUT WILL
HOIST SMALL CRAFT ADVISORIES ALONG THE NEARSHORES FROM SODUS BAY TO
ST LAWRENCE RIVER THROUGH 11 AM MONDAY AS THESE WINDS AND WAVES ARE
MORE DIRECTLY ONSHORE. FURTHER WEST...WINDS WILL BE IN THE 15-20 KT
RANGE BUT DIRECTION WILL KEEP HIGHER WAVES JUST OFFSHORE SO WILL
HOLD OFF ON ANY FLAGS WEST OF SODUS BAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST MONDAY FOR LOZ044-045.

&&

SYNOPSIS...WCH
NEAR TERM...SFM
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...SFM
MARINE...SFM/WCH
Hazardous weather outlook, Mar 7, 5:06 AM EST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
506 AM EST SUN MAR 7 2010

NYZ001>008-010>014-019>021-085-081015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
506 AM EST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-081015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
506 AM EST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.